# SDR FDEA201202280696

- Difficulty date: February 28, 2012
- Submitted: February 28, 2012
- Operation: Air carrier
- Aircraft: N957FD
- Make and model: Boeing 757-21B
- Aircraft serial: 24774
- Aircraft time: 52,597 hours, 31,677 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 148N3131
- Condition: Corroded
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT SIDE INTERIOR, CORROSION ON STRINGER 6R WHERE IT IS ATTACHED TO THE BS 1787 BULKHEAD ON THE AFT SIDE OF THE BULKHEAD.   REPAIRED IAW EA F-5310-157138 PART 1.  REPAIR IS CLASSIFIED AS MAJOR.
